DOI 10.1016/j.annder.2017.08.006
[Amiodarone-induced immune complex cutaneous vasculitis].
Аннотация
BACKGROUND
A wide variety of drugs can cause cutaneous vasculitis. Herein we report a case of immune complex vasculitis induced by amiodarone.
PATIENTS AND
METHODS
A 57-year-old patient reported a recent history of pruritus associated with large erythematous, inflammatory, necrotic plaques localized on the lower limbs and back. These cutaneous lesions had appeared less than 2 months after initiation of amiodarone for supra-ventricular arrhythmia. Histological and direct immunofluorescence examinations of a skin biopsy sample revealed vasculitis with the presence of IgM and C3 immune complexes in vessels. The remaining laboratory tests were unremarkable (in particular, cryoglobulin and autoantibody tests were negative). The patient himself attributed his symptoms to the recent administration of amiodarone and spontaneously stopped the drug without medical advice. No other therapy was prescribed. Following drug withdrawal, the lesions that had been present for more than 4 months completely disappeared. No recurrence occurred after follow-up of over 6 months. The diagnosis of amiodarone-induced vasculitis was retained.
DISCUSSION: Fewer than 10 cases of amiodarone-induced vasculitis have been reported in the medical literature. It is not known whether this entity is rare, under-diagnosed or under-reported.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.